# SDR ASAA2017072821493

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 40,927 hours, 12,370 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 7011
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 45,201 hours, 21,347 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED VALVE APPEARS TO BE CLOSED.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE BLEED AIR REGULATOR IAW AMM 36-11-03.  LEAK CHECKED GOOD,  RAN THE NR 2 ENGINE BLEED AIR WORKS NORMAL.
